MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON 3000 45MM LONG; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON 3000 45MM LONG; STAPLE, IMPLANTABLE
Catalog Number ECH45L
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 11/6/2024.D4 batch #774c58.B3: only event year known: 2024.Investigation summary- the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that one ech45l device was returned with no apparent damage and no reload present.The device was returned with a non-working firing mechanism and with the blue led active.No further functional test could be performed due to the condition of the device.In order to verify the condition of the internal components, the device was disassembled.Upon disassembling, the pcb was noted to be non-functional.Based on the information currently available, a product issue was identified during the investigation of the sample received.The damage to the pcb has been correlated to the manufacturing process.This product issue will be addressed through ethicon endo surgery¿s quality system.A manufacturing record evaluation was performed for the finished device batch number 774c58, and no non-conformances related to the reported complaint condition were identified.A manufacturing record evaluation was performed for the finished ech45l, with lot/batch number c9d75x, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure when pre-firing the device had no power generating as if the battery was ineffective.No patient harm reported.

Brand Name
ECHELON 3000 45MM LONG
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key20622111
Report Number3005075853-2024-08426
Device Sequence Number15292103
Product Code GDW
UDI-Device Identifier10705036034964
UDI-Public(01)10705036034964(17)261130(10)C9D75X(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECH45L
Device Lot NumberC9D75X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown